Alert archive / Colorado / High Wind Watches in 2025
High Wind Watch 2, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Mar 2, 2025, 3:07 AM MST for 10 counties in Colorado. It took effect at Mar 4, 2025, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 2, 2025, 3:07 AM MST (10:07 UTC)
- In effect from
- Mar 4, 2025, 2:00 AM MST
- Expired
- Mar 3, 2025, 3:38 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.1 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2384 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
129 WWUS75 KPUB 021007 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 307 AM MST Sun Mar 2 2025 COZ085>088-093-094-097>099-021815- /O.NEW.KPUB.HW.A.0002.250304T1200Z-250305T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet-La Junta Vicinity/Otero County-Eastern Las Animas County-Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including Las Animas, Trinidad, Pueblo, Walsenburg, Lamar, Walsh, Colorado Springs, Branson, Springfield, Peterson Space Force Base, Kim, Rocky Ford, and La Junta 307 AM MST Sun Mar 2 2025 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... * WHAT...North winds 35 to 45 mph with gusts of 60 to 70 mph possible. * WHERE...Southern El Paso, Pueblo, Otero, Huerfano, Las Animas, Bent, Prowers and Baca counties. * WHEN...From Tuesday morning through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be very difficult, especially for high profile vehicles on west to east orientated roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Visit us at http://www.weather.gov/pub MW
4 follow-up statements
268 WWUS75 KPUB 021725 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1025 AM MST Sun Mar 2 2025 COZ085>088-093-094-097>099-030130- /O.CON.KPUB.HW.A.0002.250304T1200Z-250305T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet-La Junta Vicinity/Otero County-Eastern Las Animas County-Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including Branson, Kim, Las Animas, Pueblo, Walsenburg, Peterson Space Force Base, Trinidad, Lamar, Walsh, Springfield, Colorado Springs, Rocky Ford, and La Junta 1025 AM MST Sun Mar 2 2025 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WHAT...North winds 35 to 45 mph with gusts of 60 to 70 mph possible. * WHERE...Southern El Paso, Pueblo, Otero, Huerfano, Las Animas, Bent, Prowers and Baca counties. * WHEN...From late Monday night through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be very difficult, especially for high profile vehicles on west to east orientated roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Visit us at http://www.weather.gov/pub MG
129 WWUS75 KPUB 022043 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 143 PM MST Sun Mar 2 2025 COZ089-095-096-030445- /O.EXA.KPUB.HW.A.0002.250304T1200Z-250305T0000Z/ Crowley County-Western Kiowa County-Eastern Kiowa County- Including Eads, Sheridan Lake, Olney Springs, and Ordway 143 PM MST Sun Mar 2 2025 ...HIGH WIND WATCH HAS BEEN ISSUED FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WHAT...North winds 40 to 50 mph with gusts up to 70 mph possible. * WHERE...Kiowa, and Crowley. * WHEN...From late Monday night through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ COZ085>088-093-094-097>099-030445- /O.CON.KPUB.HW.A.0002.250304T1200Z-250305T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet-La Junta Vicinity/Otero County-Eastern Las Animas County-Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including Branson, Kim, Las Animas, Pueblo, Walsenburg, Peterson Space Force Base, Trinidad, Lamar, Walsh, Springfield, Colorado Springs, Rocky Ford, and La Junta 143 PM MST Sun Mar 2 2025 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WHAT...North winds 35 to 45 mph with gusts of 60 to 70 mph possible. * WHERE...Southern El Paso, Pueblo, Otero, Huerfano, Las Animas, Bent, Prowers and Baca counties. * WHEN...From late Monday night through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be very difficult, especially for high profile vehicles on west to east orientated roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Visit us at http://www.weather.gov/pub MG
016 WWUS75 KPUB 030445 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 945 PM MST Sun Mar 2 2025 COZ085>088-093-094-097>099-031245- /O.EXT.KPUB.HW.A.0002.250304T0900Z-250305T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet-La Junta Vicinity/Otero County-Eastern Las Animas County-Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including Walsh, La Junta, Kim, Colorado Springs, Lamar, Branson, Las Animas, Springfield, Trinidad, Walsenburg, Rocky Ford, Pueblo, and Peterson Space Force Base 945 PM MST Sun Mar 2 2025 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WHAT...North winds 35 to 45 mph with gusts of 60 to 70 mph possible. * WHERE...Southern El Paso, Pueblo, Otero, Eastern Las Animas, Bent, Prowers and Baca Counties. Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet and Trinidad Vicinity/Western Las Animas County Below 7500 Feet. * WHEN...From late Monday night through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be very difficult, especially for high profile vehicles on west to east orientated roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ COZ089-095-096-031245- /O.EXT.KPUB.HW.A.0002.250304T0900Z-250305T0000Z/ Crowley County-Western Kiowa County-Eastern Kiowa County- Including Olney Springs, Sheridan Lake, Ordway, and Eads 945 PM MST Sun Mar 2 2025 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WHAT...North winds 40 to 50 mph with gusts up to 70 mph possible. * WHERE...Kiowa and Crowley Counties. * WHEN...From late Monday night through Tuesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Visit us at http://www.weather.gov/pub EP
720 WWUS75 KPUB 031038 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 338 AM MST Mon Mar 3 2025 COZ085>089-093>099-031845- /O.UPG.KPUB.HW.A.0002.250304T0900Z-250305T0000Z/ /O.NEW.KPUB.HW.W.0004.250304T0900Z-250305T0000Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County-Eastern Las Animas County-Western Kiowa County-Eastern Kiowa County-Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- Including Branson, Las Animas, Lamar, Kim, Eads, Rocky Ford, Trinidad, Walsenburg, Pueblo, Olney Springs, Springfield, Walsh, Colorado Springs, La Junta, Peterson Space Force Base, Sheridan Lake, and Ordway 338 AM MST Mon Mar 3 2025 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST TUESDAY... * WHAT...North winds 40 to 45 mph with gusts up to 70 mph expected. * WHERE...Southern El Paso, Pueblo, Huerfano, Las Animas, Crowley, Otero, Bent, Prowers, Baca, and Kiowa counties. * WHEN...From 2 AM to 5 PM MST Tuesday. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles on west to east oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Visit us at http://www.weather.gov/pub Ehr
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Mar 1, 10:49 PM MST, 4 hours 18 minutes earlier. Its key messages:
- Snow showers start to blossom along the southern mountains tonight.
- Snow showers continue along southern mountains Sunday, with rain showers possible for the far southeastern plains.
- Windy and dry on Monday, especially across the plains. Fire Weather Watch issued out east.
- A wintry system will move in Monday Night into Tuesday. Strong, damaging winds, blowing snow, and dangerous conditions will be possible.
- Some uncertainty remains in the data for next week's systems, but an active pattern is expected through next week.
Area forecast discussion, Mar 1, 10:49 PM MST, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1049 PM MST Sat Mar 1 2025 .KEY MESSAGES... - Snow showers start to blossom along the southern mountains tonight. - Snow showers continue along southern mountains Sunday, with rain showers possible for the far southeastern plains. - Windy and dry on Monday, especially across the plains. Fire Weather Watch issued out east. - A wintry system will move in Monday Night into Tuesday. Strong, damaging winds, blowing snow, and dangerous conditions will be possible. - Some uncertainty remains in the data for next week's systems, but an active pattern is expected through next week. && .SHORT TERM /THROUGH SUNDAY/... Issued at 220 PM MST Sat Mar 1 2025 Tonight: Overall, Saturday night will bring relatively quiet weather to south central and southeastern Colorado. Synoptically, a ridge will be in place but will become pushed eastward as a cut-off low approaches from the west. With the ridge in place, and the increase descent with it, dry conditions are anticipated to prevail for the region overnight. The exception to this will be along the San Juan and southern Sangre de Cristo mountains late overnight into Sunday morning as the low continues to approach and orographic forcing increases in response, allowing for isolated snow showers to blossom along these higher terrain areas. Otherwise, relatively light winds around 5-10 mph and increasing cloud cover are anticipated for overnight. As for temperatures, a chilly night expected. While cloud cover will be increasing, coverage will still only remain partial, and with lighter winds, this will allow for at least some better radiational cooling. Given this, much of the area will fall into the mid 20s to low 30s, though with a warmer patch around upper 30s across the southeastern plains where slightly stronger winds will allow for modest mixing to take place. Tomorrow: For Sunday, it'll be a bit Spring like for portions of south central and southeastern Colorado. The aforementioned cut-off low will be pushing eastward just south of the Colorado state line. While this low swings by, an uptick in forcing and support is anticipated, along with a surge in moisture as it wraps up into and around the low. With the increase in forcing and moisture, snow showers will continue to bubble along the previously mentioned southern mountain ranges, though will steadily lessen from west to east late in the day as the low pulls eastward. Along with that, a line of showers is expected to blossom across the southeastern plains along the northern side of the low during the late morning to early afternoon, though will remain generally south of Highway 50, which high-res model guidance is in strong support of. In addition, given steepening lapse rates and resulting minor MUCAPE averaging 200-300 J/kg, some embedded weak thunderstorms within the line will be possible. Winds during the day will continue to remain relatively light around 10 mph, though will be a little bit breezier across the plains with winds around 20 mph. Beyond all of that, cloud cover will be greatest early in the day, with clouds clearing from west to east during the afternoon, and warm temperatures prevailing for many. Speaking of temperatures, much of the region will remain warm and above seasonal values, with the plains and valleys reaching into the upper 50s to mid 60s, and the mountains rising into the 30s and 40s. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Issued at 220 PM MST Sat Mar 1 2025 Monday... A broad upper-level trough will dig down over the western states, carrying a closed low towards our forecast area. Starting off early in the morning, a few hours of patchy fog will be possible over the eastern plains, but as things dry out it should mix out pretty quickly after sunrise. Just ahead of the incoming system, winds will quickly increase on Monday out of the southwest. Surface winds will be gusty across most of the area, possibly in excess of 40 mph or so, with dry conditions persisting. With RH over the eastern plains dropping below 15 percent in the afternoon, widespread critical fire weather conditions will be possible. A Fire Weather Watch has been issued for most of the eastern plains, starting late morning and lasting into the late afternoon/early evening hours. High temperatures will also warm a bit, with 50s-60s over the plains, and some spots hitting close to 70. The valleys will remain in the high- 40s to low-50s. Meanwhile, the strong flow will advect moisture into the higher terrain, with snow increasing rapidly over the Continental Divide starting Monday morning. Thanks to the breezy winds, wind-driven snow will reduce visibility and make for hazardous travel conditions. By Monday evening, the snow is expected to spread to the Upper Arkansas River Valley and the Pikes Peak Region. Monday Night Onwards... Monday Night, the low pressure system will make its way across our area, bringing the potential for significant winter impacts to the area. The main forecast impacts here will be a combination of snow and strong winds, each presenting their own challenges when considering potential paths of the incoming low. Deterministic solutions between the GFS, EC, and Canadian are still showing some differences, mainly in the speed of the system. The GFS and Canadian both of the low moving across Colorado prior to Tuesday morning, while the EC is several hours slower. Timing will be very important here, as the height of winter impacts may occur around the Tuesday morning commute. Will have to continue monitoring models trends over the next couple of days. Looking at wind, the vast majority of guidance brings in strong winds wrapping around the low on Tuesday. Even the NBM, which usually comes in a tad low, has mean gusts close to or exceeding 50 mph in the afternoon. After blending in the latest data and adjusting to account for the slight bias in the NBM, the area should be seeing sustained north winds in excess of 30 knots, with gusts approaching or possibly exceeding 50 knots. The strongest winds should only last for a few hours during the late afternoon timeframe, so will wait on any wind related highlights, to ensure future models runs consistently show criteria, and to see whether or not the wind hazards could be covered in any future winter highlights, should they be needed. Moving on to snow, wraparound moisture from the passing low, coupled with the strong winds, could result in dangerous winter impacts Monday Night through Tuesday. Strong upslope will assist in enhanced snow formation over the Palmer Divide and Pikes Peak Region, which will likely see the heaviest snowfall for this event, though the gradient across El Paso County will likely depend on the strength of the winds, and how well the synoptic forcing overcomes downsloping into the southern half of the zone. Meanwhile, Pikes Peak and the surrounding terrain in Teller County will also be seeing the higher amounts. The eastern San Juans, Central Mountains, and parts of our southeast mountains are expected to pick up several inches, though most of that will be general orographics rather than enhanced lift from the low. As such, amounts will be close to those of the Palmer but a bit less impactful. Elsewhere, the rest of the southeast mountains and I-25 corridor will see lighter amounts of snow, but that will depend on a few factors. As the path of the low continues to be resolved within the model data, any shift north or south will cause drastic changes to the wind forecast, upslope winds, and therefore the amount of snow we get in different areas. Currently, areas along Highway 50 aren't expected to see much, if any, accumulating snow on account of warm surface temperatures (40s to near-50 for highs Tuesday), but a strong enough low and enough moisture could easily overcome that, even if the grand majority of it doesn't stick to the roads. In the areas anticipated to receive the higher amounts, high temps Tuesday will be closer to freezing, so accumulating snow will be much more likely (confidence in accumulating snow is >80%). Where the biggest impacts will be is the combination of snow and wind, as well as moisture content. The wraparound moisture on the back side of the low will coincide with strong, potentially damaging, north winds onto the plains, allowing for heavy wind- driven snow into Tuesday morning, especially over the Pikes Peak Region. Visibility could drop to near-zero, and travel could become very dangerous. Snow ratios also look fairly low, meaning that the snow itself may be wet and heavy, further increasing potential impacts. The Tuesday morning commute may be impacted. However, there is still some uncertainty that remains with this incoming system, as the models show different speeds and progressions of the upper low. Snow amounts are certainly subject to change between now and then, but as the data becomes more consistent confidence is slowly increasing in impacts to our area. Looking past Tuesday towards the rest of the week, an upper ridge will begin to build in overhead behind the passing low, leading to a slight warmup in temperatures. However, there should be enough lingering moisture in the region for more unsettled weather through the end of the week. && .AVIATION /06Z TAFS THROUGH 06Z MONDAY/... Issued at 1047 PM MST Sat Mar 1 2025 VFR at all taf sites the next 24 hrs. Will continue to carry a vcsh for KALS 13z-20z Sun as upper low moves by to the south, with better chances for showers and perhaps a thunderstorm staying south of the terminal along the NM border. At KCOS and KPUB, any vcsh should stay south, with just a period of thicker mid-level cloudiness from Sun morning into the afternoon. SE winds will become gusty at both sites after 19z-20z, with a few gusts 20-25 kts into early evening. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday morning through Monday evening for COZ228>230-232-233-235>237. && SHORT TERM...SIMCOE LONG TERM...GARBEROGLIO AVIATION...PETERSEN
Hazardous weather outlook, Mar 1, 4:56 AM MST, 22 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 456 AM MST Sat Mar 1 2025 COZ058>089-093>099-021200- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 456 AM MST Sat Mar 1 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Showers will move into the southern mountains late tonight bringing a light dusting of snow to the higher peaks of the southern Sangre De Cristo mountains and eastern San Juans by dawn Sunday with additional snow expected through the morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday Snow showers will continue to spread across the southern mountains on Sunday, with scattered rain showers and a possible thunderstorm, expected across the southern tier of Colorado through the afternoon. Precipitation amounts are expected to remain light, with the potential for virga and gusty outflow winds. A stronger storm system looks to impact the region Monday and Tuesday, with breezy winds and warm temperatures bringing the potential for critical fire weather conditions to the southeast Plains Monday afternoon. Snow looks to spread into the mountains Monday night with rain and snow spreading east across the high mountain valleys through the eastern mountains and plains on Tuesday. Strong northerly winds and accumulating snow look to produce hazardous conditions across southeast Colorado, especially across the Pikes Peak and Palmer Divide region and the Raton Mesa and southern I-25 Corridor on Tuesday. The strength and track of this system remains uncertain, so details concerning snowfall totals and the most impactful weather are still being honed down. Please monitor the latest forecasts for potential watches and warnings concerning this developing impactful storm system. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 31/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:47 AM MST | Red Flag Warning | PUB | Baca, Bent, Crowley, El Paso, Huerfano, Kiowa and 4 more | 40 hr |
| Mar 2, 3:01 AM MST | Winter Storm Watch | PUB | Crowley, El Paso, Fremont, Kiowa, Lake, Las Animas and 1 more | 35 hr |
| Mar 2, 3:01 AM MST | Winter Weather Advisory | PUB | Alamosa, Chaffee, Conejos, Costilla, Crowley, Custer and 10 more | 55 hr |
| Mar 2, 1:43 PM MST | Winter Storm Warning | PUB | El Paso, Fremont, Teller | 39 hr |
Nearby
High Wind Watches in Colorado, 2025Every high wind watch in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.